Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The structure of pseudocomplemented distributive lattices. III. Injective and absolute subretracts


Authors: G. Grätzer and H. Lakser
Journal: Trans. Amer. Math. Soc. 169 (1972), 475-487
MSC: Primary 06A35
MathSciNet review: 0309821
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Absolute subretracts are characterized in the classes $ {\mathcal{B}_n},n \leqslant \omega $. This is applied to describe the injectives in $ {\mathcal{B}_1}$ (due to R. Balbes and G. Grätzer) and $ {\mathcal{B}_2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06A35

Retrieve articles in all journals with MSC: 06A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0309821-4
PII: S 0002-9947(1972)0309821-4
Keywords: Distributive lattice, pseudocomplemented, injective, absolute subretract, weak injective
Article copyright: © Copyright 1972 American Mathematical Society